| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au680 clinical chemistry analyzer.The fse inspected the analyzer and found ise tubing connected to mid-standard solution bottle was kinked and noted bubbles in ise reference solution tube and worn buffer syringe.The fse replaced the kinked tubing and worn buffer syringe which resolved the issue.The fse performed system verification successfully without issue.The system returned to normal operation.No further issue noted.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is case (b)(4).
Event or Problem Description
The customer reported the au680 clinical chemistry analyzer generated approximately thirteen (13) erroneously low patient sample results for sodium (na).The customer did not provide patient data or demographics.There was no report of change to treatment, injury, or death associated to this event.